# SDR R61A201310151010

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,467 hours, 9,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Dislodged
- Location: Seat 20cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PASSENGER SERVICE UNIT OVER SEATS 20 C & D FELL OUT.  MAINTENANCE SECURED PSU IAW AMM AND OPS CHECKED GOOD.
